liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Long Time Error Bounds for the Wave Equation on Second Order Form
Linköping University, Department of Mathematics, Computational Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-7972-6183
Linköping University, Department of Mathematics, Computational Mathematics. Linköping University, Faculty of Science & Engineering.
2018 (English)In: Journal of Scientific Computing, ISSN 0885-7474, E-ISSN 1573-7691, Vol. 76, no 6, p. 1327-1336Article in journal (Refereed) Published
Abstract [en]

Temporal error bounds for the wave equation expressed on second order form are investigated. We show that, with appropriate choices of boundary conditions, the time and space derivatives of the error are bounded even for long times. No long time bound on the error itself is obtained, although numerical experiments indicate that a bound exists.

Place, publisher, year, edition, pages
Springer, 2018. Vol. 76, no 6, p. 1327-1336
Keywords [en]
Wave equation, Error bounds, Second order form, Long times, Summation-by-parts, Finite differences, Simultaneous approximation terms
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-145219DOI: 10.1007/s10915-018-0667-0ISI: 000440112800001OAI: oai:DiVA.org:liu-145219DiVA, id: diva2:1183649
Available from: 2018-02-19 Created: 2018-02-19 Last updated: 2018-08-22

Open Access in DiVA

fulltext(1347 kB)12 downloads
File information
File name FULLTEXT01.pdfFile size 1347 kBChecksum SHA-512
0b4cae2d271293456bfe67a9134a9bb5e399f6459e825905c2a3cf4a49d66398b27f27600e2789bdbd8f2c1780364058142ab3858926d0986c1e0fa919052520
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Nordström, JanFrenander, Hannes
By organisation
Computational MathematicsFaculty of Science & Engineering
In the same journal
Journal of Scientific Computing
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 12 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 120 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf